# SDR FDEA201011034241

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOORBEAM AT STA 377.7, LBL 5.3 TO LBL 7 HAS EXISTING CORROSION BLEND THAT   REQUIRES FURTHER CORROSION BLENDING.  REPAIR CARRIED OUT IAW EA F-5310-142343 - BS 377 FLOORBEAM CORROSION REPAIR AT LBL 6 TO LBL 52. REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
